# SDR YENA20151121589

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 44,648 hours, 15,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM Y-1292, FRAME 66-64, STR 23 RT HAS CORROSION. REF N/R 440264-32556 REMOVED CORROSION ON FLOORBEAM, Y-1292, FRAME 64-5. FOUND MATERIAL LOSS OUT OF LIMITS IAW SRM 53-00-14, FIG 102.  R & R FLOORBEAM IAW SRM 51-42-11, PG 25, PARA 7, 51-44-11, PG 1, 51-72-11, PG 1.
